Beta blocker trouble!!!

So I found out I have PAF it usually only comes every two years, yes weird I know. Anyway Dr put me on metoprolol succ 25mg once a day I took it for like 24 days and it made my pacs worse,not to mention I had like a flutter for like a min or two had to pull off the road. Now Dr also gave me metoprolo tartrate 25mg as well to take with the other if I get an episode. So o took it bc I was scared with the flutter no pacs nothing so I said let me switch. I only get like 1,2 of a PAC/pvc but otherwise ok. I take it now since the 18th 12.5 bid. As anyone had any problems with this beta blocker before?

5 Replies

oldestnewest
  • It is possible you have vagal induced PAF.

    Do your symptoms fit?

  • Doctor put me on bisoprolol which is similar, it made me feel terrible so i came off it after 2 weeks, i will see the heart speciaalist in 5 weeks. it was for the flutters and ectopic beats

  • Beta blockers can do strange things to your sleep pattern. Some more than others. Have an in depth conversation with your doc if you experience problems.

  • Yes I've been on 50 mg of the er once a day . I hate the side effects flutters palpitations everything it's suppose to stop . You have to watch your caffeine while on it . There is a lot of different herbs and medicines that don't go with the toprol and can make the palpitations a lot worse .

  • Thanks guys I stopped the meds now I have propanolo to take only when I have an afib episode as of now.

You may also like...